# SDR 07FDEA05132

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN BULK CARGO ON STRINGER 55 LT BETWEEN   FRAMES 65 T0 68, HAS 1 EACH REPAIR SECTION MEASURING 36.8" LONG AND 2 EACH REPAIR SPLICES MEASURING 7.8" LONG ON THE FORWARD SPLICE AND 8.1" LONG ON THE AFT SPLICE.  PREVIOUSLY INSTALLED REPAIR LOCATED AT BULK CARGO ON STRINGER 55 LT BETWEEN FRAMES 65 TO 68 WAS DETERMINED NOT TO BE IAW A310 SRM 53-10-14 FIG 201, DUE TO INCORRECT REPAIR MATERIAL INSTALLED, BASED ON A VISUAL INSPECTION WITH THE REPAIR INSTALLED.  REMOVED EXISTING REPAIR AND REPAIRED STRINGER PER A310 SRM 53-10-14 FIG 201.  THIS IS A REPAIR WITH NO AIRBUS ISSUED PART NUMBER, REPAIR IDENTIFIED BY THE AGING AIRCRAFT INSPECTION PROGRAM.
